# SDR SIMA20160807002

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 30,806 hours, 21,860 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

OTBD SPOILERONS AND OTBD FLIGHT SPOILERS ON ED1 DURING DESCENT INTO DESTINATION.  RESET IAW ETN-CR-27-093, OPS CHECK GOOD IAW AMM 27-61-05-740-801 AND AMM 27-62-01-710-801 SPOILERS OPS CHECK GOOD NO DEFECTS NOTED.  OK FOR SERVICE MDC MESSAGE LT OTBD MFS/PCU PCU JAM.
